MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57449
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code: qan.
 
Event or Problem Description
A patient of undisclosed gender and age underwent an undisclosed procedure in which the zilver vena venous self-expanding stent, g57449, was used.The stent was deployed in a tight lesion.When deployed the stent stretched to 200 cm from a 160cm length.When it deployed it went into the tissue tract of the patient.The patient was transferred from the facility to the hospital with an emergent procedure.Patient outcome: did any unintended section of the device remain inside the patient¿s body? no if yes, please describe.Was the patient hospitalized or was there prolonged hospitalization? no.Did the patient require any additional procedures due to this occurrence? no.If yes, please describe.Did the product cause or contribute to the need for additional procedures? no.If yes, please specify additional procedures and provide details.Has the complainant reported any adverse effects on the patient due to this occurrence? no.Has the complainant reported that the product caused or contributed to the adverse effects? no.Please specify adverse effects and provide details.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key12533804
Report Number3005580113-2021-00110
Device Sequence Number1205103
Product Code QAN
UDI-Device Identifier10827002574493
UDI-Public(01)10827002574493(17)231029(10)C1771926
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2021
Report Date (Section F) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model NumberG57449
Device Catalogue NumberZVT7-35-80-16-140
Device Lot NumberC1771926
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/31/2021
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer09/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA09/27/2021